# SDR K97A2014F00157

- Difficulty date: September 23, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N102H
- Make and model: Agusta A109E
- Aircraft serial: 11781
- Aircraft time: 1,850 hours, 6,215 cycles
- Engine: Pwc PW206C
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Cracked
- Location: Tailboom Stab
- Part time: 1,850 hours, 6,215 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN THE LEFT HORIZONTAL STABILIZER WAS REMOVED FOR ELECTRICAL TROUBLESHOOTING, 7 CRACKS IN THE SHEET METAL WERE FOUND ON THE INBD RIB AND FORE AND AFT SPARS WHERE THEY ATTACH TO THE INBD RIB.  CRACKS CANNOT BE SEEN WITH THE STABILIZER INSTALLED.  A TORQUE TUBE PASSES THROUGH THE TAILBOOM AND APPROXIMATELY HALF WAY OTBD THROUGH THE STABILIZER. THIS TUBE CARRIES MOST OF THE IN-FLIGHT LOAD.  IT IS ATTACHED TO THE INBD RIB OF THE STABILIZER WITH 4 BOLTS TO THE STABILIZER AND A CLAMP TO THE TUBE.  THE RT STABILIZER WAS REMOVED AND INSPECTED AND NO CRACKS WERE FOUND.
